Skip Navigation

abdominal bloating?

Hi, I'm Nanci

I was diagnosed with stage 3a breast cancer in May 2020. I’m currently undergoing chemo (I started Sept 4, 2020) and it seems like I’m always bloated? I don’t really know how to describe it but my clothes are getting too small. Lack of exercise? Medication side effects? My weight hasn’t changed but my girth sure has. Any advice appreciated

  • Post #1
  • Mon Sep 28, 2020
LHG
LHG
I'm LHG, and I'm a survivor of Stage 4 Breast Cancer
LHG

Wishing you much success with your treatments!

It is possible that the bloating may be from constipation. While going through treatment my doctor recommended using Miralax powder. Also adding fiber (mangoes!) may work.

  • Post #2
  • Wed Sep 30, 2020
Hi, I'm Nanci

Doing both of those! The constipation from the nausea meds is awful! But once I get through the initial stages after treatment I start going regularly again.

  • Post #3
  • Mon Oct 5, 2020

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion